# SDR SWI2025F01647

- Difficulty date: May 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE OF THE REAR FUSELAGE - FLOOR SUPPORT FS1015.00 TO FS1098.20 LBL27 FLOOR SUPPORTHAS CORROSION PITTING.   (C-CHECK)  REMOVED CORROSION AT FLOOR SUPPORT FS1051.00 TO FS1098.20 & LBL27 REF CRJ900 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE FOUND IAW SRM 56-61-43-101-001-A02. RECEIVED AND COMPLIED WITH STEPS 1-6 OF REO 690-53-61-1634, REV-. COMPLIED WITH 51-900-1002-SKY.
